# SDR SWAA2022080426907

- Difficulty date: July 8, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 60,194 hours, 35,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LAVATORY B EXIT LIGHT COVER AT AFT GALLEY AREA (1 EA) 2022-398216 / [01] REPLACED LAVATORY B EXIT LIGHT COVER AT AFT GALLEY AREA (1 EA ) I.A.W AMM 33-51-01-960-802 STEP 3. C. (10);[02] CORRECTED STEP 1: REPLACED LAVATORY B EXIT LIGHT COVER AT AFT GALLEY AREA (1 EA) I.AW B737-700 AMM 33-51-01-960-802 STEP 3.C.(10);[03] REPLACED LAVATORY B EXIT LIGHT COVER AT AFT GALLEY AREA (1 EA) I.AW B737-700 AMM 33-51-01-960-802 STEP 3.C.(10 EA)
